# SDR GLBA97018

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10746
- Make and model: Beech 1900D
- Aircraft serial: UE262
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE CLEANED CANNON PLUGS ON CONTROL HANDLE.  (X)
